Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Wall invariant of certain $ S^{1}$ bundles


Author: Douglas R. Anderson
Journal: Proc. Amer. Math. Soc. 31 (1972), 529-535
MSC: Primary 55.50
DOI: https://doi.org/10.1090/S0002-9939-1972-0287545-5
MathSciNet review: 0287545
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ p:E \to B$ be a principal $ {S^1}$ bundle with $ B$ dominated by a finite complex. Then it is easy to show that $ E$ is also dominated by a finite complex. In this paper we show, under suitable additional hypotheses, that in fact $ E$ has the homotopy type of a finite complex. The proof is carried out by computing Wall's finiteness obstruction for $ E$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.50

Retrieve articles in all journals with MSC: 55.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0287545-5
Article copyright: © Copyright 1972 American Mathematical Society